Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Tallahassee, FL

August 31, 20217 counties in Georgia

NWS Tallahassee, FL issued this special weather statement at Aug 31, 2021, 12:13 PM EDT for 7 counties in Georgia. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2021, 12:13 PM EDT (16:13 UTC)
Expired
Aug 31, 2021, 1:15 PM EDT
In force
62 min
Issued by
NWS Tallahassee, FL
Hail
0.00 in
Wind
40

Counties Ben Hill County, GA, Berrien County, GA, Cook County, GA, Irwin County, GA, Lanier County, GA, Lowndes County, GA, Tift County, GA

The radar

The Moody AFB radar (KVAX), 48 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 12:35 PM EDTTSTM WND DMG1 W Valdosta, GATREE DOWN ON POWERLINE JUST NORTH OF VALDOSTA STATE UNIVERSITY.
Aug 31, 12:45 PM EDTTSTM WND DMG1 Wsw Weber, GAREPORT OF A TREE DOWN ON HWY 76 E.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2021-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 822 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2021-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
822 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

035 
WWUS82 KTAE 311613
SPSTAE

Special Weather Statement
National Weather Service Tallahassee FL
1213 PM EDT Tue Aug 31 2021
 
GAZ129>131-146>148-159>161-311715-
Berrien GA-Brooks GA-Tift GA-Lanier GA-Lowndes GA-Colquitt GA-
Irwin GA-Cook GA-Ben Hill GA-
1213 PM EDT Tue Aug 31 2021

...Strong thunderstorms will impact portions of Cook, Irwin, Berrien,
Lanier, Lowndes, central Brooks, eastern Colquitt, central Tift and
Ben Hill Counties through 115 PM EDT...

At 1212 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Abbeville to 7 miles southwest
of Adel to near I-75 At Exit 16. Movement was northeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Tifton, Nashville, Adel, Valdosta, Ocilla, Fitzgerald, Lakeland,
Hahira, Sparks, Enigma, Ray City, Lenox, Alapaha, Phillipsburg,
Mystic, I-75 At Exit 16, Unionville, Moody Air Force Base, Remerton
and Meigs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3085 8301 3085 8309 3079 8313 3069 8350
      3105 8365 3185 8343 3185 8318 3181 8313
      3178 8299 3166 8300 3161 8306 3155 8306
      3148 8311 3146 8315 3140 8314 3133 8306
      3128 8304 3119 8305 3118 8297 3087 8297
TIME...MOT...LOC 1612Z 227DEG 25KT 3190 8333 3108 8353 3083 8340 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

11-MM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 31, 10:33 AM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Aug 31, 10:33 AM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1033 AM EDT Tue Aug 31 2021

...SEVERE WEATHER AND FLASH FLOOD THREAT CONTINUES TODAY...

.UPDATE...
The main concerns today continue to be severe weather and flash
flooding. SPC maintains a slight risk of severe thunderstorms
across portions of the area, where a favorable intersection of
parameters will be conducive for potentially a couple tornadoes.
A tornado watch may be needed later this morning or early this
afternoon. The flash flood threat continues, especially in the
Western FL Panhandle and portions of SE AL, where there WPC has a
slight risk of excessive rainfall. Some of these areas have
already received 2-4 inches of rainfall this morning; additional
rainfall is likely into the afternoon which could lead to flash
flooding. It will also be breezy today, with southwest winds
gusting 30 to 40 mph in heavier showers and thunderstorms.

&&

.PREV DISCUSSION [645 AM EDT]...

.NEAR TERM [Through Tonight]...

As the remnants of Ida continue to propagate to the north and east,
the area is expected to be affected by a line of trailing showers
and thunderstorms throughout the day today.  A line currently
forming across south central Alabama is expected to move into SE
Alabama and the Florida Panhandle by the early morning hours today.
This line is expected to propagate and intensify slightly throughout
the morning and into the afternoon and evening as it pushes
eastward. A second line may start to develop across SE Alabama later
in the evening; however, this is slightly less certain at this time
as some CAM guidance suggests that this may occur. Otherwise, The
line earlier in the day will have the chance for producing severe
weather along it as the environment destabilizes ahead of and
along the boundary throughout the morning and afternoon hours.
Current HRRR runs are suggesting that low level shear values will
be much higher today across the region compared to the previous
couple days as a low level jet associated with Ida pushes east
into our region. This will create a slightly higher threat for
strong winds and a tornado or two across much of the region today.
Given the favorable environment for severe weather today, the
Storm Prediction Center has issued a slight risk (level 2 of 5)
across much of the western portion of the region in a line from
the Flint river in Albany south to the Gulf.

Along with the threat for severe weather today, there will also be a
flash flood threat across SE Alabama and the Florida Panhandle west
of the Apalachicola river. These areas are much more sensitive to
flash flooding as recent rains over the last month have been heavy.
Therefore, it will not take as much rainfall to cause flash flooding
across these regions.  Overall, given that PW values will be
approaching 2.5 inches today, rainfall rates will be especially
efficient. Given this threat of flash flooding and heavy rainfall,
these regions are still currently under a flash flood watch.

.SHORT TERM [Wednesday Through Thursday]...

Ida will move across the Appalachians tomorrow and the east coast of
the CONUS Thursday. As that occurs, the focus for the better rain
chances will shift across the southern half of the CWA tomorrow
with the focus for heavier rainfall across the southeast Big Bend
region. By Thursday, the boundary across the region shifts a
little further south and drier air (PW values of 1 inch) will move
into the northern portion of the CWA. This will limit PoPs to
around 10 percent across portions of southwest Georgia and
southeast Alabama...not typical for summertime. The better precip
chances will be confined to the southeast Big Bend.

Highs on Wednesday will be in the upper 80s to around 90 and
increase into the upper 80s to lower 90s on Thursday.

.LONG TERM [Thursday Night Through Tuesday]...

An upper level trough axis will sink south of the region on Friday
as ridging builds in from the west. This will keep a drier pattern,
particularly for the northern portion of the CWA into Saturday. PoPs
will begin to trend towards more normal summertime PoPs next week.
Expect highs in the upper 80s to lower 90s. Lows will dip down into
the mid 60s Friday morning across southeast Alabama with the drier
air in place, but range from the upper 60s to lower 70s across the
remainder of the region. Lows will trend more towards 70 and the
lower 70s by early next week across the entire region.

.AVIATION...
[Through 12Z Wednesday]

Showers and thunderstorms are moving across the TAF sites from
west to east this morning and will continue and on and off
throughout the day. Timing is a bit difficult to pin down in the
TAFs given the longer duration, but the TSRA in the TAFs mainly
highlights the most likely timing. After this initial round of
storms moves through, another line is possible tonight.

.MARINE...

As Tropical Depression Ida continues northeast into the Tennessee
Valley today, a few rainbands will move across the region today.
This will keep winds and seas elevated through tomorrow. The Small
Craft Advisory across the western waters, west of Apalachicola
was extended into Wednesday morning. In addition, stronger winds
are expected to build develop across the eastern waters, east of
Apalachicola this afternoon and a Small Craft Advisory was also
issued for that area. Winds and seas will decrease late in the
week with generally 1-2 foot seas for the weekend.

.FIRE WEATHER...

With the wet pattern continuing today with widespread showers and
thunderstorms expected across the area, there are no fire weather
concerns. A drier period looks to start on Thursday for the
region.

.HYDROLOGY...

Tropical Depression Ida will continue to move northeast into the
Tennessee Valley today and as it does so, plenty of moisture will
continue to move across our region. Around 1-3 inches of rain has
already fallen across portions of the Florida Panhandle and
southeast Alabama. An additional two to five inches are possible
through Wednesday night, however the bulk of this would be today
into tonight. With the recent wet grounds, combined with the
additional rainfall, flash flooding will be possible across the
Florida Panhandle and southeast Alabama and a flash flood watch
remains in effect through today. These rainfall amounts will cause
some rises on area river but it would take isolated higher
amounts to reach minor flood.

Tonight into Wednesday, the focus of the heavier rain will shift to
the Bend Bend. WPC has highlighted that area in a slight risk for
flash flooding. Given previous issues with standing water across the
region, the rainfall totals will need to be watched closely in that
region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   85  74  90  72  92 /  90  60  60  30  20
Panama City   85  76  88  74  89 /  90  80  60  40  30
Dothan        83  72  88  69  88 /  90  70  40  10  10
Albany        84  74  88  71  90 /  90  40  40  10  10
Valdosta      86  74  88  71  90 /  60  40  60  20  20
Cross City    89  77  85  75  89 /  40  80  90  60  50
Apalachicola  84  77  86  74  87 /  80  90  80  60  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 8 PM EDT /7 PM CDT/ this evening for
     Calhoun-Central Walton-Coastal Bay-Coastal Gulf-Holmes-
     Inland Bay-Inland Gulf-Jackson-North Walton-South Walton-
     Washington.

     High Rip Current Risk through Thursday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     Coastal Flood Advisory until 2 PM EDT /1 PM CDT/ this afternoon
     for Coastal Bay-Coastal Gulf-South Walton.

     High Surf Advisory until 5 AM EDT /4 AM CDT/ Wednesday for
     Coastal Bay-Coastal Gulf-South Walton.

GA...None.
AL...Flash Flood Watch until 7 PM CDT this evening for Coffee-Dale-
     Geneva-Henry-Houston.

GM...Small Craft Advisory until 10 AM CDT Wednesday for Coastal
     waters from Mexico Beach to Apalachicola FL out 20 NM-
     Coastal waters from Mexico Beach to Okaloosa Walton County
     Line FL out 20 NM-Waters from Apalachicola to Mexico Beach
     FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
     Walton County Line FL from 20 to 60 NM.

     Small Craft Advisory from 2 PM this afternoon to 8 PM EDT
     Wednesday for Apalachee Bay or Coastal Waters From Keaton
     Beach to Ochlockonee River FL out to 20 Nm-Coastal Waters
     From Ochlockonee River to Apalachicola Fl out to 20 Nm-
     Coastal waters from Suwannee River to Keaton Beach FL out
     20 NM-Waters from Suwannee River to Apalachicola FL from 20
     to 60 NM.

&&

UPDATE...LF
NEAR TERM...Bunker
SHORT TERM...Fieux
LONG TERM...Fieux
AVIATION...Fieux
MARINE...Fieux
FIRE WEATHER...Bunker
HYDROLOGY...Fieux

In the hours before

Local storm report, Aug 31, 11:36 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1136 AM EDT TUE AUG 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     MARINE TSTM WIND PANAMA CITY             30.19N 85.73W
08/31/2021  M59 MPH          BAY                FL   MESONET

            GULF COAST STATE COLLEGE WEATHERSTEM.

&&

KGG
Local storm report, Aug 31, 11:37 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1137 AM EDT TUE AUG 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 AM     MARINE TSTM WIND 1 SE GULF RESORT BEACH  30.21N 85.88W
08/31/2021  M51 MPH          GMZ750             FL   OTHER FEDERAL

            PANAMA CITY BEACH TIDE STATION MEASURED 44
            KNOT GUST.

&&

KGG
Special weather statement, Aug 31, 11:38 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1138 AM EDT Tue Aug 31 2021

GAZ128>131-146>148-159-160-311615-
Berrien GA-Brooks GA-Tift GA-Lowndes GA-Colquitt GA-Irwin GA-Cook GA-
Turner GA-Ben Hill GA-
1138 AM EDT Tue Aug 31 2021

...Strong thunderstorms will impact portions of Cook, Irwin, Berrien,
eastern Turner, northwestern Lowndes, northwestern Brooks, eastern
Colquitt, Tift and Ben Hill Counties through 1215 PM EDT...

At 1138 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Pitts to near Unionville
to 9 miles northeast of Pavo. Movement was east at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tifton, Nashville, Adel, Ocilla, Fitzgerald, Hahira, Sparks, Enigma,
Omega, Lenox, Alapaha, Phillipsburg, Mystic, Unionville, Berlin,
Cecil, Ellenton, Rebecca, Reed Bingham State Park and Greggs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3183 8315 3183 8314 3181 8313 3181 8312
      3148 8311 3147 8314 3146 8315 3144 8314
      3140 8314 3094 8333 3100 8374 3104 8374
      3143 8358 3185 8360 3185 8354 3184 8321
      3185 8318
TIME...MOT...LOC 1538Z 268DEG 16KT 3185 8349 3146 8348 3107 8365

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AH
Special weather statement, Aug 31, 11:40 AM EDT, 33 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1140 AM EDT Tue Aug 31 2021

FLZ018-019-GAZ158>160-311615-
Inland Jefferson FL-Madison FL-Brooks GA-Lowndes GA-Thomas GA-
1140 AM EDT Tue Aug 31 2021

...Strong thunderstorms will impact portions of northeastern
Jefferson, western Madison, western Lowndes, southeastern Thomas and
Brooks Counties through 1215 PM EDT...

At 1140 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Boston to 10 miles southwest of Quitman to
15 miles southeast of Monticello. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Quitman, Valdosta, Boston, Greenville, Morven, Barwick, Dixie,
Grooverville, Cherry Lake, Hamburg, Oaklawn, Kinderlou, Pidcock,
Lovett, Nankin, Empress, Brooks Co A/p, Blue Springs, I-75 At Exit 22
and Ashville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3060 8338 3030 8375 3030 8376 3059 8373
      3082 8382 3099 8366 3094 8334
TIME...MOT...LOC 1540Z 217DEG 34KT 3083 8372 3066 8365 3040 8367

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AH
Local storm report, Aug 31, 11:43 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1143 AM EDT TUE AUG 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     TSTM WND GST     6 NE WEST BAY           30.35N 85.80W
08/31/2021  M52 MPH          BAY                FL   OFFICIAL NWS OBS

            45 KNOT WIND GUST AT ECP.

&&

KGG
Special weather statement, Aug 31, 12:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1213 PM EDT Tue Aug 31 2021

GAZ129>131-146>148-159>161-311715-
Berrien GA-Brooks GA-Tift GA-Lanier GA-Lowndes GA-Colquitt GA-
Irwin GA-Cook GA-Ben Hill GA-
1213 PM EDT Tue Aug 31 2021

...Strong thunderstorms will impact portions of Cook, Irwin, Berrien,
Lanier, Lowndes, central Brooks, eastern Colquitt, central Tift and
Ben Hill Counties through 115 PM EDT...

At 1212 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Abbeville to 7 miles southwest
of Adel to near I-75 At Exit 16. Movement was northeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tifton, Nashville, Adel, Valdosta, Ocilla, Fitzgerald, Lakeland,
Hahira, Sparks, Enigma, Ray City, Lenox, Alapaha, Phillipsburg,
Mystic, I-75 At Exit 16, Unionville, Moody Air Force Base, Remerton
and Meigs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3085 8301 3085 8309 3079 8313 3069 8350
      3105 8365 3185 8343 3185 8318 3181 8313
      3178 8299 3166 8300 3161 8306 3155 8306
      3148 8311 3146 8315 3140 8314 3133 8306
      3128 8304 3119 8305 3118 8297 3087 8297
TIME...MOT...LOC 1612Z 227DEG 25KT 3190 8333 3108 8353 3083 8340

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

11-MM

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 9:09 PM EDTSpecial Marine WarningTAE96 min
Aug 30, 10:19 PM EDTSpecial Weather StatementTAEBay, Holmes, Washington56 min
Aug 30, 10:45 PM EDTSpecial Marine WarningTAE60 min
Aug 30, 11:02 PM EDTSpecial Weather StatementTAEHolmes43 min
Aug 31, 3:23 AM EDTSpecial Marine WarningTAE97 min
Aug 31, 3:36 AM EDTSpecial Weather StatementTAEWashington39 min
Aug 31, 4:01 AM EDTSmall Craft AdvisoryTAE42 hr
Aug 31, 4:14 AM EDTSpecial Weather StatementTAEHolmes, Walton, Washington61 min
Aug 31, 4:53 AM EDTSpecial Marine WarningTAE3 hr
Aug 31, 5:16 AM EDTSpecial Weather StatementTAEJackson, Washington59 min
Aug 31, 5:43 AM EDTSpecial Weather StatementTAEHolmes, Jackson, Washington62 min
Aug 31, 6:00 AM EDTSpecial Weather StatementTAEHolmes, Walton60 min
Aug 31, 6:18 AM EDTSpecial Weather StatementTAEWalton27 min
Aug 31, 6:42 AM EDTSpecial Weather StatementTAEBay, Calhoun, Jackson, Washington63 min
Aug 31, 6:55 AM EDTSpecial Weather StatementTAECalhoun, Gulf, Liberty50 min
Aug 31, 7:34 AM EDTSpecial Weather StatementTAEWashington41 min
Aug 31, 7:40 AM EDTSpecial Weather StatementTAELiberty50 min
Aug 31, 7:45 AM EDTSpecial Weather StatementTAEJackson30 min
Aug 31, 7:49 AM EDTSpecial Marine WarningTAE26 min
Aug 31, 7:52 AM EDTSevere Thunderstorm WarningTAEBay, Walton, Washington23 min
Aug 31, 7:57 AM EDTSpecial Marine WarningTAE48 min
Aug 31, 8:05 AM EDTSpecial Weather StatementTAEHolmes25 min
Aug 31, 8:08 AM EDTSpecial Marine WarningTAE67 min
Aug 31, 8:11 AM EDTSpecial Weather StatementTAEWashington49 min
Aug 31, 8:23 AM EDTAreal Flood AdvisoryTAEHolmes, Walton3 hr
Aug 31, 8:44 AM EDTSpecial Marine WarningTAE31 min
Aug 31, 8:50 AM EDTSpecial Weather StatementTAEHolmes, Walton40 min
Aug 31, 8:59 AM EDTAreal Flood AdvisoryTAEHolmes3 hr
Aug 31, 9:14 AM EDTSpecial Weather StatementTAEHolmes31 min
Aug 31, 9:16 AM EDTSpecial Weather StatementTAEWalton29 min
Aug 31, 9:19 AM EDTSpecial Marine WarningTAE26 min
Aug 31, 9:26 AM EDTSpecial Marine WarningTAE49 min
Aug 31, 9:34 AM EDTAreal Flood AdvisoryTAEWalton3 hr
Aug 31, 9:42 AM EDTSpecial Weather StatementTAEHolmes, Jackson, Walton, Washington48 min
Aug 31, 9:44 AM EDTTornado WarningTAECalhoun, Jackson17 min
Aug 31, 10:11 AM EDTSpecial Marine WarningTAE34 min
Aug 31, 10:15 AM EDTSevere Thunderstorm WarningTAEWalton, Washington30 min
Aug 31, 10:24 AM EDTSpecial Marine WarningTAE36 min
Aug 31, 10:27 AM EDTSpecial Weather StatementTAEJackson, Washington33 min
Aug 31, 10:31 AM EDTTornado WarningTAEJackson, Washington29 min
Aug 31, 10:45 AM EDTSpecial Weather StatementTAEWashington45 min
Aug 31, 10:58 AM EDTSevere Thunderstorm WarningTAEBay, Walton, Washington32 min
Aug 31, 11:00 AM EDTSpecial Marine WarningTAE45 min
Aug 31, 11:03 AM EDTAreal Flood AdvisoryTAEBay, Holmes, Jackson, Walton, Washington3 hr
Aug 31, 11:04 AM EDTSpecial Weather StatementTAEJackson, Washington26 min
Aug 31, 11:22 AM EDTSpecial Weather StatementTAEJefferson, Madison23 min
Aug 31, 11:25 AM EDTSpecial Weather StatementTAEWashington35 min
Aug 31, 11:28 AM EDTSpecial Weather StatementTAEJackson, Washington32 min
Aug 31, 11:30 AM EDTSpecial Marine WarningTAE15 min
Aug 31, 11:42 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Jackson, Washington33 min
Aug 31, 11:50 AM EDTSpecial Marine WarningTAE40 min
Aug 31, 12:07 PM EDTAreal Flood AdvisoryTAEBay, Calhoun, Jackson, Washington3 hr
Aug 31, 12:16 PM EDTSpecial Weather StatementTAEBay, Calhoun, Gulf, Jackson59 min
Aug 31, 12:28 PM EDTSpecial Marine WarningTAE92 min
Aug 31, 12:37 PM EDTSpecial Weather StatementTAELiberty38 min
Aug 31, 12:42 PM EDTSpecial Weather StatementTAECalhoun, Liberty33 min
Aug 31, 12:56 PM EDTSpecial Marine WarningTAE49 min
Aug 31, 1:14 PM EDTSpecial Weather StatementTAELeon, Wakulla46 min
Aug 31, 1:16 PM EDTSpecial Weather StatementTAELiberty44 min
Aug 31, 1:24 PM EDTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty, Wakulla66 min
Aug 31, 1:29 PM EDTSpecial Marine WarningTAE91 min
Aug 31, 1:44 PM EDTFlash Flood WarningTAEBay3 hr
Aug 31, 1:49 PM EDTSpecial Marine WarningTAE56 min
Aug 31, 1:56 PM EDTSpecial Weather StatementTAEJefferson, Leon64 min
Aug 31, 2:18 PM EDTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon26 min
Aug 31, 2:25 PM EDTSpecial Marine WarningTAE95 min
Aug 31, 2:35 PM EDTSpecial Weather StatementTAEDixie, Lafayette, Madison, Taylor25 min
Aug 31, 2:57 PM EDTSpecial Marine WarningTAE33 min
Aug 31, 3:00 PM EDTSpecial Weather StatementTAELafayette, Madison15 min
Aug 31, 3:14 PM EDTSpecial Weather StatementTAELiberty46 min
Aug 31, 3:15 PM EDTSpecial Weather StatementTAELafayette15 min
Aug 31, 3:26 PM EDTSpecial Marine WarningTAE64 min
Aug 31, 3:28 PM EDTSpecial Marine WarningTAE32 min
Aug 31, 3:31 PM EDTSpecial Weather StatementTAELafayette, Madison, Taylor89 min
Aug 31, 3:50 PM EDTSpecial Weather StatementTAEFranklin25 min
Aug 31, 4:02 PM EDTSpecial Weather StatementTAEDixie43 min
Aug 31, 10:08 AM EDTSpecial Weather StatementTAESeminole37 min
Aug 31, 11:38 AM EDTSpecial Weather StatementTAEBen Hill, Berrien, Cook, Irwin, Tift37 min
Aug 31, 11:40 AM EDTSpecial Weather StatementTAEBrooks35 min
Aug 31, 12:28 PM EDTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier, Lowndes50 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.